On the Pseudo-Conformal Geometry of a Kähler Manifold.
Mathematische Zeitschrift, Tome 157 (1977), pp. 265-270
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1977__157_172610,
author = {Sidney M. Webster},
title = {On the {Pseudo-Conformal} {Geometry} of a {K\"ahler} {Manifold.}},
journal = {Mathematische Zeitschrift},
pages = {265--270},
year = {1977},
volume = {157},
zbl = {0354.53022},
url = {http://geodesic.mathdoc.fr/item/MZ_1977__157_172610/}
}
Sidney M. Webster. On the Pseudo-Conformal Geometry of a Kähler Manifold.. Mathematische Zeitschrift, Tome 157 (1977), pp. 265-270. http://geodesic.mathdoc.fr/item/MZ_1977__157_172610/